# SDR SWAA2020052674302

- Difficulty date: April 30, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS OUT OF LIMITS BETWEEN STA 1036 AND STA 1037 AND STRINGER 15L; DENTS FOUND WITHIN 1' OF STRINGER 15L / INSTALLED EXTERNAL FUSELAGE REPAIR BETWEEN STA 1037 AND STA 1036; AND STRINGER 15L; PER REF 737 SRM 53-80-01-2R-3 REP 3; THIS REPAIR IS CATEGORY A REPAIR.
